| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Inaccurate Delivery (2339)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/10/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Non-healthcare professional reported that during the intraocular lens (iol) implant procedure, observed exteriorization at the edge.The lens did not fully enter the eye; it remained at the incision edge.The surgery was completed with same model backup lens.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).